Can the medication be causing this?Anybody else have this problem/
What your wife is experiencing is not listed as a side effect of this medication.
But as it says "this list of side effects is not complete... ", you must not rule it out.
I suggest you call her Dr. and inform him / her of what is happening to your wife.-
Please note - some side effects for Azilect may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
Side Effects of Azilect - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Azilect:
Diarrhea; dizziness; drowsiness; dry mouth; flu-like symptoms; headache; joint pain; lightheadedness; sleeplessness; stomach upset; stuffy nose.
Seek medical attention right away if any of these SEVERE side effects occur when using Azilect:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black or bloody stools; blood in the urine; blurred vision; changes in sexual ability or desire; chest pain; confusion; depression; enlarged pupils; fast or irregular heartbeat; fever; hallucinations; inability to sit still; numbness or tingling of the hands or feet; one-sided weakness; seizures; sensitivity to light; severe headache; skin changes; sore or stiff neck; tremor; trouble thinking or walking; unexplained nausea or vomiting; unusual sweating; vision or speech problems.
"This is not a complete list of all side effects that may occur". If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
All the best,
Either way, you should go ahead and report this to her Dr. There are many reasons a person could have swelling in their lower exptremities and some of them can be dangerous, like a blood clot for instance. Not that I think this is going on-it is just one possible reason for swelling. It may only be a side effect of her meds but other causes should be ruled out just in case it is something more serious. It is a little concerning that it is happening in one leg and not the other so I would recommend notifying her Dr asap just to rule out anything serious.
- Azilect Information for Consumers
- Azilect Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azilect (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2010 • 2 answers
Posted 6 Aug 2014 • 1 answer
Posted 29 Feb 2016 • 1 answer
Suprep made me feet swell immensely. The right foot and ankle are still swollen after two weeks and?
Posted 10 Dec 2016 • 0 answers
Posted 24 hours ago • 1 answer